# SDR MALA070008

- Difficulty date: January 16, 2007
- Submitted: January 18, 2007
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 20,999 hours, 23,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 619-686
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK AT LBL 18.3, BETWEEN FS 619 AND FS 686 IS DAMAGED.  REMOVED AND REPLACED IAW MESABA EO#S53060. REF: EAMS WORK ORDER 215326 TASK 1503.
